How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Rollins Your Own Question
Dr. C. Rollins
Dr. C. Rollins, Pharm. D.
Category: Pharmacy
Satisfied Customers: 697
Experience:  Knowledge in hormone replacement therapy, pediatrics, compounding, long term care, retail, hospice, etc.
74170494
Type Your Pharmacy Question Here...
Dr. C. Rollins is online now
A new question is answered every 9 seconds

Took Lexapro 10 mg for 5 weeks tapered as follows-5 [email protected]

Customer Question

Took Lexapro 10 mg for 5 weeks tapered as follows-5 [email protected] daily,10 [email protected] every other day,and6 days @5mg every 3rd day.On the last of the 10 day segment,started to feel sweating and anxiety.Withdrawal?
JA: What medications do you take daily? Are you allergic to any medications?
Customer: Just supplements;no allergies
JA: Anything else in your medical history you think the doctor should know?
Customer: not that I'm aware of
Submitted: 7 months ago.
Category: Pharmacy
Expert:  Dr. C. Rollins replied 7 months ago.

The tapering process was a good regiment. The sweating and anxiety you experienced is not likely due to withdrawal, but from not having any medication to treat your symptoms as Lexapro can help with those symptoms. If the sweating and anxiety continue for the next few days speak with your physician about options to treat your symptoms. Hopefully this fully answers your question. Once satisfied please rate my answer. Thanks.

Expert:  Dr. C. Rollins replied 7 months ago.

I see you have had time to review my answer. Feel free to ask anymore follow up questions. Once satisfied please rate my answer to complete this chat. Thanks.

Expert:  Dr. C. Rollins replied 7 months ago.

At your convenience please rate my answer. Thanks again.

Related Pharmacy Questions